Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vomiting and urinating black substances, muscle pain, headaches. Blood test shows high WBC count. Treatment?

My mother 65 y, has been experiencing vomiting blak and urinating black, now her muscles ache so much that she can hardly move. We are awaiting blood test results but I am very concerned....she is not vomiting or urinating black anymore, she now is very sore and continuous headaches . We do know her white blood count is up..that is all the dr has from blood work at this time.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your mother needs further testing and I hope your doctor has ordered them. Other investigations that might be needed include complete urine checks, blood checks for renal and liver function as well as a haemogram to see if there is anything going on in her systems that can be detected in her blood. I hope you continue consulting your doctor and this will relieve your anxiety.

Take care and have a lovely day !
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor